# SDR SWAA2014101633044

- Difficulty date: October 12, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 7,187 hours, 2,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMER AISLE LIGHT AT ROW 25 LENS MISSING.  INSTALLED LENS IAW MM.
